MAUDE Adverse Event Report: I.T.S. GMBH SPIRAL DRILL, CANNULATED, D=1.5MM/D=1.0MM, L=100MM

I.T.S. GMBH SPIRAL DRILL, CANNULATED, D=1.5MM/D=1.0MM, L=100MM
Model Number 61152-100
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 11/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record (dhr) of the last three shipments of the 61152-100 drill were inspected and showed no deviations.The quality forms met all dimensional and visual criteria at the time of release with no issues documented during the manufacturing that would contribute to this complaint condition.A review of the raw material device history record revealed no deviation.The material was determined to be conforming and was used as is per product development approval.As a result of the above and the fact that no device was returned for evaluation and further information is missing, this complaint is deemed unconfirmed.Device was used for thumb repair.The drill was roughly a quarter of the way in the bone when the surgeon told the drill bit had broke.The break was clean and both pieces were retrieved from the patient.Following this incident, dr (b)(6) used a competitors hcs set for the remainder of the case.The competitors set was readily available and there was no delay to the surgery.
 
Event or Problem Description
It was reported that a cannulated drill broke intra-operatively.No delay in surgery.

Brand Name
SPIRAL DRILL, CANNULATED, D=1.5MM/D=1.0MM, L=100MM
Common Device Name
SPIRAL DRILL, CANNULATED, D=1.5MM/D=1.0MM, L=100MM
Manufacturer (Section D)
I.T.S. GMBH
autal 28
lassnitzh[?]he, styria 8301
AU  8301
MDR Report Key9450365
Report Number3004369035-2019-00015
Device Sequence Number3103931
Product Code HTW
UDI-Device Identifier09120047301128
UDI-Public09120047301128
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K131722
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number61152-100
Device Catalogue Number61152-100
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/03/2019
Initial Report FDA Received Date12/11/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;